# SDR CA040817001

- Difficulty date: December 5, 2003
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,286 hours
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 6859177
- Condition: Cracked
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND A CRACK ON FLARE OF FCU SUPPLY LINE FROM FUEL PUMP.  REPLACED LINE ON SITE WITH REMOVED SERVICEABLE UNIT FROM ANOTHER AIRCRAFT.  LEAK CHECK C/O AND AIRCRAFT RETURNED TO SERVICE.
